danikabananika (danikabananika) wrote in vaginapagina,
danikabananika
danikabananika
vaginapagina

Plan B, cramping, possible decidual bleeding?

 (before I begin, let me apologize for 99% of my posts being worries about possible pregnancies, I'm a super paranoid person but this particular incident is really freaking me out)

On Sept 29th (technically Sept 30th) I had unprotected sex. According to my calculations, that would have been my most fertile day. Usually we use a comdom or perfect-use withdrawal but this time we messed up a little bit- he still pulled out in time, but it was really close so I took Plan B less than 2 hours later just to be safe. The 28th day of my cycle was this past friday (Oct 8th), and my cycle is usually 33 days, unless I take Plan B- it's usually exactly 28 days in that case. Today I took a ton of vitamin C to get things moving down there. I started getting cramps identical to the ones I get right before my period about 2 hours later, but guess what? No blood. An hour or so after that however I did have some strange discharge- it wasn't really bloody per say, but very... tissue-y, and only a few drops.

From my experience with Plan B, it can do some really weird things and I'm wondering if this is something that I just haven't experienced with it before or if it's more likely that I'm pregnant? I'm planning on taking a test on the 19th if my period hasn't come by this friday. Please share you're experiences with these kind of symptoms, or any weirdness with Plan B.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 3 comments